MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
2025-02-11: integrum has been informed that axor ii unit (b)(6) has fallen off from the abutment.No injury reported.Manufacturing investigation performed; batch documentation reviewed.No deviations found; the device has been manufactured according to specification.Technical investigation has not yet been performed.
 
Event or Problem Description
2025-02-11: integrum has been informed that axor ii unit (b)(6) has fallen off from the abutment.No injury reported.Manufacturing investigation performed; batch documentation reviewed.No deviations found; the device has been manufactured according to specification.Technical investigation has not yet been performed.2025-03-12: technical investigation of unit (b)(6) performed.During the investigation the device functions were tested and components inspected.The reported issue could not be replicated.The device was dirty and showed signe's of poor care/maintenance.The clamps had marks and were damaged indicating that the abutment may have not been fully inserted at some point.During service the clamps were replaced.The device was thoroughly cleaned and functionally tested according to specification with approved results.A feedback report sent to the customer highlight the importance of donning the axor ii according to the ifu to ensure a stable connection and prevent damage or wear to the clamps.The importance to move the leg/tap the foot on the floor, tighten further and check the attachment.As stated in the ifu, the device shall not be used if a stable connection cannot be achieved.The importance of cleaning the axor ii in accordance with the ifu and patient information.Failure to adhere to the instructions may affect the axor ii's function.Correct cleaning is also important prior to shipment for service.Failure to adhere to the instructions can compromise the safety of integrum staff.A reminder to send the device to integrum for annual service.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
susanne börjesson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key21457682
Report Number3011386779-2025-00221
Device Sequence Number20753162
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1288
Device Lot Number58772
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown